# SDR IPXA2014041482657

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spring
- Condition: Broken
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR DROP CEILING PANEL HAS A BROKEN SPRING.   NEW SPRING INSTALLED IAW AMM 25-23-23-4, REV 79.01.
